# SDR N6WA2024030501

- Difficulty date: March 4, 2024
- Submitted: March 5, 2024
- Operation: Air carrier
- Aircraft: N502GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10011
- Aircraft time: 47,246 hours, 36,965 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Computer
- Part number: 73811814
- Part serial: 0368
- Condition: Malfunctioned
- Location: Fuel Qty
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

XFLOW PUMP CAUTION MSG. R AND R FUEL QUANTITY GUAGE COMPUTER IAW CRJ 550 AMM 28-41-22. OPS CHECK GOOD AT THIS TIME
